Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Itching rash on leg, wheezing. Reason?

In July, I started with a rash on the front of my right leg that itched. It has progressed to an UGLY RED rash from tiny red spots to bigger spots and has also spread to my other leg and forearm. The itching is INTENSE; I have been to my GP who gave me memetasone cream which did not control the itching. I went to a dermatologist who said continue to use that cream. I take Clariton D that helps some with the itching. I've also developed wheezing. My dog also has an itching and bites and chews on himself ALL THE TIME
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
these are allergies can be allergic to dog or dander of dog
the skin and respiratory system are involved antiallergic ointment tab can give temp relied need to find out cause of allerfgy by getting allergy doctor advice whocan tell you cause by gtting blood serum tests and treat accordingly
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor